Psycho-Babble Medication Thread 545311

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

completely unable to function. help!

Posted by iforgotmypassword on August 22, 2005, at 19:14:28

i have an exam on wednesday, and this mirapex is only making things worse. i have so much fatigue, amotivation, and confusion. practically paralysis. my doctor is gone for the week and everyone else says they cant help (and the back-up doctor says he isnt willing to make changes to my meds.). i'm in hospital by the way. what do i do?

 

Re: completely unable to function. help!

Posted by jubei on August 22, 2005, at 19:42:43

In reply to completely unable to function. help!, posted by iforgotmypassword on August 22, 2005, at 19:14:28

You told the doctors these side-effects you are having? If they are that bad, they should change something about your treatment. Maybe you should ask the back-up doctor to get hold of your doctor. It seems like it could be neglect on their part and perhaps something legally can be done about it. I know that if that was happening to me I would get rather angry and demand they do something about it because of the fact that it would be intervening with my ability to perform at school. Whatever you do, don't stop taking the medicine suddenly, perhaps you can schedule to take the exam at a later date?

It is possible that the back-up doctor doesn't want to make changes to your drugs until he speaks with your normal doctor.

 

Re: completely unable to function. help! iforgotmypassword

Posted by ed_uk on August 23, 2005, at 16:19:19

In reply to completely unable to function. help!, posted by iforgotmypassword on August 22, 2005, at 19:14:28

Hello,

You seem to ill to do an exam....... but perhaps I'm wrong? Can you delay the exam until you're feeling better?

Kind regards

~Ed

 

Re: completely unable to function. help!

Posted by iforgotmypassword on August 23, 2005, at 17:24:56

In reply to Re: completely unable to function. help! iforgotmypassword, posted by ed_uk on August 23, 2005, at 16:19:19

sorry, thanx for the suggestion, but this is the delayed exam. :(

 

Re: completely unable to function. help! iforgotmypassword

Posted by ed_uk on August 24, 2005, at 14:37:52

In reply to Re: completely unable to function. help!, posted by iforgotmypassword on August 23, 2005, at 17:24:56

I just missed my delayed exams. I'm taking them next year. I'm taking a year out of uni.

~Ed


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.